# SDR CALA2021081801350

- Difficulty date: August 16, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 75,712 hours, 15,940 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T345044832
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-54-3-7007 - NO.1 PYLON RH SIDE 436BR ACC PANEL CUTOUT FOUND CRACKED AS MARKED. REF N/R L/P 9130427. NO.1 PYLON RH SIDE 436BR ACCESS PANEL CUTOUT REPAIRED. AS PER EC RA 5451-01329 REV. ATTACH MAINTENANCE WORK SHEET FORM 44.0008 IT EM 1 TO 27 ACCOMPLISHED.
